I am not a doctor so i can't give you an answer that is medically sound, but, as a person living w/ D as well as psychiatric illnesses i can empathize w/out equivocation. i am dx as a paranoid schizophrenic with obsessive compulsive disorder and bi-polar disorder. i take a very strong antipsychotic medication called Clozoril (also known as Clozopine); it is specific for schizophrenia and it helps tremendously. i also take Brintellix, Lamictal, Klonopin, and a slew of other meds for other health related problems.
i have been on most of the meds that you are on, and i must say that they do cause weight gain and increased appetite. it sucks when you're dealing w/ trying to keep your sugars down…not only because of all the food you want to eat, but b/c anti-psychotics raise blood sugars on their own.(even if you were not over-weight, even if you were super skinny, the meds would STILL raise your BGs)
(i know, b/c i am very skinny, and have gone for years trying to manage high BGs)
i can say that different anti-pyschotics have different side-effects and that there is not one "right" one for any of us. i had to go inpatient for 2 years to have all my medications and my insulin needs met properly. doctors tried different combinations of different meds on me trying to come up with a cocktail that worked as best it could with the least amount of side-effects. everything was a compromise.
i'm sorry that you are suffering, and i am sorry that i cannot provide an answer for you, but i can tell you that you are most certainly NOT alone. and, there are others besides myself who are grateful to know of your story (so that they, too, don't feel alone). all my compassion to you, and i hope that you continue ahead w/ all of your courage to find the right "cocktail" that will work best for you.
please be in touch,